Alert archive / Iowa / River Flood Warnings in 2008

River Flood Warning 63, NWS Des Moines, IA

April 25, 2008Story County, Iowa

NWS Des Moines, IA issued this river flood warning at Apr 25, 2008, 3:08 PM CDT for Story County, Iowa. It took effect at Apr 26, 2008, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 25, 2008, 3:08 PM CDT (20:08 UTC)
In effect from
Apr 26, 2008, 1:00 AM CDT
Expired
Apr 25, 2008, 7:55 PM CDT
In force
Issued by
NWS Des Moines, IA
Flood severity
Minor

County Story County, IA

The radar

The Des Moines radar (KDMX), 40 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ioway Creek at Ames Lincoln Way (AMWI4). The gauge peaked at 6.65 ft at Apr 25, 2008, 2:00 PM CDT.

actionminormoderate5101504/2504/2604/27
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
15.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05470500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 252008
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
308 PM CDT FRI APR 25 2008

...A FLOOD WARNING HAS BEEN ISSUED FOR THE SQUAW CREEK...

IAC169-262008-
/O.NEW.KDMX.FL.W.0063.080426T0600Z-080427T0600Z/
/AMWI4.1.ER.080426T0600Z.080426T0600Z.080426T0600Z.NO/
308 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SQUAW CREEK AT AMES.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 2:00 PM FRIDAY THE STAGE WAS 6.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER 
  MIDNIGHT SATURDAY.

$$
1 follow-up statement
000 
WGUS83 KDMX 260055
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
755 PM CDT FRI APR 25 2008

...THE FLOOD WARNING FOR THE SOUTH SKUNK RIVER...SQUAW CREEK HAS BEEN
CANCELLED...

IAC099-260125-
/O.CAN.KDMX.FL.W.0062.000000T0000Z-080429T0600Z/
/CFXI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
755 PM CDT FRI APR 25 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR 
THE SOUTH SKUNK RIVER AT COLFAX.
* AT 7 PM FRIDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* NO ADDITIONAL HEAVY RAIN IS FORECAST OVER CENTRAL IOWA THROUGH
  SATURDAY AFTERNOON...ALLOWING TIME FOR THE RIVER TO RECEDE.
  THEREFORE...THE RIVER IS NOT EXPECTED TO REACH FLOOD STAGE
  AND THE FLOOD WARNING HAS BEEN CANCELLED.

$$

IAC169-260125-
/O.CAN.KDMX.FL.W.0063.000000T0000Z-080427T0600Z/
/AMWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
755 PM CDT FRI APR 25 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR 
THE SQUAW CREEK AT AMES.
* AT 7 PM FRIDAY THE STAGE WAS 6.1 FEET.
* FLOOD STAGE IS 9.0 FEET.
* NO ADDITIONAL HEAVY RAIN IS FORECAST OVER CENTRAL IOWA THROUGH
  SATURDAY AFTERNOON...ALLOWING TIME FOR THE CREEK TO RECEDE.
  THEREFORE...THE CREEK IS NOT EXPECTED TO REACH FLOOD STAGE
  AND THE FLOOD WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Apr 25, 12:35 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Apr 25, 12:35 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1235 PM CDT FRI APR 25 2008

.UPDATED FORECAST AND 18Z AVIATION DISCUSSION...
UPPER LOW HAS MOVED INTO NORTHEAST IOWA...WITH MOST OF CWA BENEATH
POST-FRONTAL STRATUS DECK. COLD FRONT TO MOVE THROUGH REMAINING AREA
OF EXTREME SOUTHWEST CWA THROUGH THE NEXT FEW HOURS...WITH SOME
THUNDERSTORM ACTIVITY. POSSIBILITY OF SOME SEVERE EXISTS...BUT WITH
THE FRONTAL BOUNDARY EXPECTED TO BE EAST OF THE AREA BY MID
AFTERNOON...MAJORITY OF SEVERE THREAT LIES EAST OF THE CWA. DRIZZLE
POSSIBLE ACROSS CWA BENEATH STRATUS DECK...BUT EXPECT THAT TO TAPER
OFF AS DRY SLOT CONTINUES TO PUSH THROUGH CWA AND CEILINGS LIFT A
BIT. RAIN MIXING WITH SNOW STILL POSSIBLE WITH INCREASING CHANCES
TOWARD LATE AFTERNOON INTO THIS EVENING ACROSS FAR NORTH/NORTHWEST
WITH WRAP-AROUND AREA JUST CLIPPING NORTHERN CWA.

.PREVIOUS DISCUSSION...
.SHORT TERM /TODAY/...
STRONG LOW PRESSURE SYSTEM BOTH AT THE SURFACE AND ALOFT TO MOVE
OVER THE AREA TODAY. AS OF 2 AM...THE SFC LOW WAS IN CENTRAL
KANSAS AND POISED TO MOVE NORTHEAST ALONG FRONTAL BOUNDARY
EXTENDING NORTHEAST THROUGH WESTERN IOWA AND SOUTHEAST MINNESOTA.
WARM AND MOIST AIRMASS AHEAD OF THE LOW ACROSS MUCH OF CENTRAL AND
EASTERN IOWA...BUT ALREADY COOLING OFF TO THE NW WITH KEST ALREADY
DOWN TO 43 DEGREES AND A NORTH WIND GUSTING TO 35 MPH. EARLIER
CONVECTIVE COMPLEX EXITING NORTHEAST IOWA...BUT A LARGER MCS MOVING
INTO SW IOWA WITH MANY WARNINGS BEING ISSUED UPSTREAM. SVR TSTM
THREAT WILL CONTINUE EARLY THIS MORNING ACROSS SOUTHERN IA AS MUCAPES
REMAIN AROUND 1000 J/KG AND BULK SHEAR SUPPORTIVE OF STORM
ORGANIZATION. SFC LOW WILL MOVE RAPIDLY INTO NRN IA BY MIDDAY WITH
COLD FRONT SWEEPING EAST...AND LIKELY OUT OF CENTRAL IA BY MID
AFTERNOON. THUNDERSTORMS WILL CONTINUE AHEAD OF SFC LOW AND COLD
FRONT...BUT DRY SLOT WILL MOVE RAPIDLY UP THROUGH CENTRAL IA DURING
THE MORNING. DEFORMATION ZONE RAIN WILL OCCUR OVER NW IA WHERE
TEMPERATURES WILL BE FALLING INTO THE 30S. WILL HAVE TO WATCH THIS
AREA CAREFULLY FOR THE POTENTIAL OF LIGHT SNOW ACCUMULATIONS.
OTHERWISE...TEMPERATURES WILL FALL DRAMATICALLY BEHIND THE COLD
FRONT WITH SOME PLACES IN CENTRAL IA SOME 20 DEGREES COLDER AT
SUPPER TIME THAN AT BREAKFAST TODAY. WINDS WILL ALSO PICK UP BEHIND
THE FRONT AND COULD BE FLIRTING WITH ADVISORY CRITERIA. FLASH FLOOD
THREAT STILL THERE AS LONG AS THUNDERSTORMS IN THE FORECAST...THOUGH
THE NW EXTENT OF THE WATCH MAY NOT HAVE THE BEST CHANCES FOR
REALIZING FLOODING.

.LONG TERM /TONIGHT-THURSDAY/...
WILL DEAL WITH SOME WRAP AROUND PRECIP ACROSS THE NORTH EARLY
TONIGHT...WHICH WILL LIKELY FALL AS SNOW. BUT...WITH ONLY LIGHT
QPF EXPECTED...ANY SNOW ACCUMULATIONS SHOULD BE LIGHT. TREND IN
THE FORECAST WAS TO COOL TEMPS A BIT MORE OVER THE WEEKEND AND
INCREASE POPS FOR SATURDAY NIGHT. MODELS CONTINUE TO COME FARTHER
SOUTH WITH UPPER LEVEL SHORTWAVE AND A BIT STRONGER ON THE SFC
CYCLOGENESIS SOMEWHERE IN THE VICINITY OF NORTHERN MISSOURI. MODEL
CROSS SECTIONS PRETTY EMPHATIC WITH STRONG LIFT OVER CENTRAL AND
SOUTHERN IA IN DEF ZONE. THIS HAS ME A BIT WORRIED WITH MUCH OF
THE SOUNDINGS BELOW ZERO UNTIL THE VERY LOWEST 25 TO 50 MB. WILL
CONTINUE TO ERR ON THE SIDE OF CLIMATOLOGY AND KEEP PRECIP MAINLY
LIQUID. BUT THIS DOES BEAR WATCHING. SUNDAY WILL BE THE COOLEST DAY
IN THE WAKE OF THIS SYSTEM WITH TEMPS 15 TO 20 DEGREES BELOW
NORMAL...AND THE POTENTIAL FOR SCATTERED SHOWERS...AND POSSIBLY SOME
THUNDER AND GRAUPEL. MADE NO CHANGES AND DID NOT HAVE A CHANCE TO
LOOK AT MUCH BEYOND MONDAY.

&&

.AVIATION...25/18Z
MAJORITY OF PRECIP HAS MOVED OUT AS DRY SLOT MOVES ACROSS AREA. COLD
FRONT TO STILL PASS THROUGH KOTM WITHIN THE NEXT FEW HOURS...AND
HAVE LINE OF DEVELOPING TSRA ALONG AND JUST AHEAD OF THAT
FRONT...THEREFORE INCLUDED MENTION OF THUNDER AT KOTM. OTHERWISE
SCATTERED IFR/LIFR CIGS REMAIN A PROBLEM WITH THE LOW LEVEL STRATUS
DECK BEHIND THE FRONT...WITH A GRADUAL LIFTING OF CEILINGS EXPECTED
THROUGH LATE AFTERNOON INTO THE EVENING HOURS. DO EXPECT LOW CLOUD
DECK TO LINGER THROUGH THE NIGHT WITH SOME POSSIBLE CLEARING LATE
TONIGHT AT KFOD...KOTM...AND KDSM. WEST TO NORTHWEST WINDS TO REMAIN
STRONG WITH COLD AIR SINKING SOUTHWARD...SO KEPT WINDS UP THROUGH
THE NIGHT AT MOST SITES. POSSIBILITY OF SOME WRAP AROUND PRECIP
IMPACTING KMCW LATE THIS EVENING...AND MAY EVEN SEE SOME SNOW MIXING
IN.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...MOYER/ALBRECHT
AVIATION...ALBRECHT
Hazardous weather outlook, Apr 25, 9:59 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
959 AM CDT FRI APR 25 2008

IAZ074-075-085-086-096-097-261000-
MARION-MAHASKA-MONROE-WAPELLO-APPANOOSE-DAVIS-
959 AM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING. BRIEF HEAVY
RAINS...GUSTY WINDS AND SMALL HAIL ARE THE MAIN THREATS WITH ANY
THUNDERSTORM DEVELOPMENT...AND SEVERE WEATHER IS NOT
ANTICIPATED.

MANY RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS CENTRAL
IOWA...PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA DUE TO HEAVY RAIN
FROM THUNDERSTORMS FALLING ON ALREADY SATURATED GROUND CONDITIONS.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

NORTH TO WEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH HIGHER
GUSTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS WILL RETURN NEXT WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>073-
081>084-092>095-261000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-LUCAS-
TAYLOR-RINGGOLD-DECATUR-WAYNE-
959 AM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NORTH TO WEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH HIGHER
GUSTS TODAY.

MANY RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS CENTRAL
IOWA...PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS WILL RETURN NEXT WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ALBRECHT

In the hours before

Local storm report, Apr 25, 11:47 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1147 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TORNADO          1 S BLAIRSBURG          42.47N 93.64W
04/24/2008                   HAMILTON           IA   LAW ENFORCEMENT

            DELAYED REPORT OF A PUBLIC SIGHTING OF A TORNADOFROM LAW
            ENFORCEMENT.

0835 PM     TSTM WND DMG     1 NNW BLAIRSBURG        42.49N 93.65W
04/24/2008                   HAMILTON           IA   EMERGENCY MNGR

            DELAYED REPORT FROM EMERGENCY MANAGER OF A POWER POLE
            SNAPPED AT 210TH STREET AND QUINN AVENUE.

0850 PM     TSTM WND DMG     1 N BLAIRSBURG          42.50N 93.64W
04/24/2008                   HAMILTON           IA   EMERGENCY MNGR

            DELAYED REPORT FROM EMERGENCY MANAGER OF METAL DEBRIS ON
            THE ROAD NEAR 200TH STREET AND HIGHWAY 69 INTERSECTION.

&&

KJ
Local storm report, Apr 25, 1:17 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
117 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     FLOOD            3 W CEDAR FALLS         42.52N 92.51W
04/25/2008                   BLACK HAWK         IA   LAW ENFORCEMENT

            FLOODING CONTINUES ALONG BLACK HAWK CREEK...AND IN
            BENSON.

&&

MRUSSELL
Local storm report, Apr 25, 1:55 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
155 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     FLOOD            2 W PARKERSBURG         42.57N 92.82W
04/25/2008                   BUTLER             IA   EMERGENCY MNGR

            WATER OVER HIGHWAY 57 WEST OF PARKERSBURG.

&&

MRUSSELL
Local storm report, Apr 25, 2:04 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
204 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     FLOOD            3 E GLADBROOK           42.19N 92.66W
04/25/2008                   TAMA               IA   LAW ENFORCEMENT

            HIGHWAY 96 EAST OF GLADBROOK STILL CLOSED DUE TO
            FLOODING.

&&

MRUSSELL
Local storm report, Apr 25, 2:12 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
212 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     HAIL             LORIMOR                 41.13N 94.06W
04/25/2008  M0.88 INCH       UNION              IA   EMERGENCY MNGR

&&

FBOKSA
Local storm report, Apr 25, 2:45 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
245 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     HAIL             NEW VIRGINIA            41.18N 93.73W
04/25/2008  E1.00 INCH       WARREN             IA   EMERGENCY MNGR

0409 AM     HAIL             6 W LACONA              41.19N 93.50W
04/25/2008  E1.00 INCH       WARREN             IA   EMERGENCY MNGR

            QUARTER HAIL IN TYLER WHICH IS 6 W AND 1 N OF LACONA

&&

FBOKSA

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:35 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene, Guthrie55 min
Apr 24, 8:16 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright44 min
Apr 24, 8:29 PM CDTSevere Thunderstorm WarningDMXBoone, Greene35 min
Apr 24, 8:35 PM CDTTornado WarningDMXFranklin, Hamilton, Hardin, Wright40 min
Apr 24, 8:47 PM CDTSevere Thunderstorm WarningDMXBoone, Greene18 min
Apr 24, 9:07 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin38 min
Apr 24, 9:17 PM CDTAreal Flood AdvisoryDMXBremer, Butler, Franklin3 hr
Apr 24, 10:56 PM CDTAreal Flood AdvisoryDMXBlack Hawk, Grundy3 hr
Apr 25, 1:59 AM CDTAreal Flood AdvisoryDMXBlack Hawk, Grundy3 hr
Apr 25, 2:16 AM CDTRiver Flood WarningDMXBoone, Webster5 days
Apr 25, 2:18 AM CDTSevere Thunderstorm WarningDMXAdams, Taylor42 min
Apr 25, 2:23 AM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth32 hr
Apr 25, 2:32 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass43 min
Apr 25, 2:38 AM CDTRiver Flood WarningDMXBlack Hawk, Butler65 hr
Apr 25, 2:41 AM CDTRiver Flood WarningDMXBlack Hawk5 days
Apr 25, 3:00 AM CDTSevere Thunderstorm WarningDMXAdair, Guthrie, Madison, Union45 min
Apr 25, 3:19 AM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union, Warren41 min
Apr 25, 3:47 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Warren43 min
Apr 25, 3:53 AM CDTSevere Thunderstorm WarningDMXMarion, Polk, Warren52 min
Apr 25, 4:25 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion50 min
Apr 25, 4:42 AM CDTFlash Flood WarningDMXBlack Hawk6 hr
Apr 25, 4:54 AM CDTSevere Thunderstorm WarningDMXMahaska, Monroe, Wapello40 min
Apr 25, 4:59 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Poweshiek46 min
Apr 25, 5:06 AM CDTFlash Flood WarningDMXBremer, Butler, Franklin, Grundy, Hardin6 hr
Apr 25, 6:51 AM CDTRiver Flood WarningDMXMarshall3 days
Apr 25, 7:03 AM CDTRiver Flood WarningDMXHumboldt, Kossuth5 days
Apr 25, 7:09 AM CDTRiver Flood WarningDMXHamilton, Webster14 hr
Apr 25, 7:17 AM CDTRiver Flood WarningDMXBlack Hawk, Butler6 days
Apr 25, 7:19 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler61 hr
Apr 25, 7:27 AM CDTRiver Flood WarningDMXBlack Hawk6 days
Apr 25, 7:51 AM CDTRiver Flood WarningDMXDallas13 hr
Apr 25, 7:55 AM CDTRiver Flood WarningDMXPolk27 hr
Apr 25, 7:55 AM CDTRiver Flood WarningDMXPolk13 hr
Apr 25, 7:58 AM CDTRiver Flood WarningDMXMadison, Warren26 hr
Apr 25, 8:06 AM CDTRiver Flood WarningDMXMahaska5 days
Apr 25, 10:01 AM CDTAreal Flood WarningDMXTama12 hr
Apr 25, 10:58 AM CDTAreal Flood WarningDMXBlack Hawk, Bremer, Butler, Franklin, Grundy, Hardin and 2 more12 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer23 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXPolk10 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXDallas, Polk10 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXHumboldt10 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXPolk, Story28 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXJasper9 hr

Nearby

River Flood Warnings in Iowa, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.